# SDR ASAA0180163

- Difficulty date: May 7, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROWS 6, 7 AND 8.  REPLACED TRACK LIGHTING BASE AND COVER IAW EA 3350-01014.  LIGHTS THEN OPERATED PROPERLY.  (M)
